Illinois Journal of Mathematics

On optimal stopping rules for $S_{n}/n$

Y. S. Chow and Herbert Robbins

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 9, Issue 3 (1965), 444-454.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256068146

Mathematical Reviews number (MathSciNet)
MR0179897

Zentralblatt MATH identifier
0173.46104

Subjects
Primary: 62.45
Secondary: 60.40

Citation

Chow, Y. S.; Robbins, Herbert. On optimal stopping rules for $S_{n}/n$. Illinois J. Math. 9 (1965), no. 3, 444--454. http://projecteuclid.org/euclid.ijm/1256068146.


Export citation